# SDR COEA2020100605805

- Difficulty date: June 22, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 25,932 hours, 35,404 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: S5421502000600
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HATS WO 176998 NR00502, EMPIRE WO 211916 HEAVY CHECK.  HATS/MAJOR REPAIR: RIGHT ENGINE UPPER FIREWALL HAS A CRACK AT APPROXIMATELY AREA 3.  CORRECTIVE ACTION: REPAIRED PER SRAS ES-3628/18, 13303 ISSUE B, DATED 8/25/2020.
